Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 11, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 31, 2012, 3:36 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2012, 3:36 AM EST (08:36 UTC)
- Expired
- Feb 1, 2012, 3:04 PM EST
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
478 WHUS71 KCLE 310836 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EST TUE JAN 31 2012 LEZ146>149-311700- /O.NEW.KCLE.SC.Y.0011.120131T0836Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BE 2 TO 4 FEET. WINDS AND WAVES WILL INCREASE SLIGHTLY WEDNESDAY MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN BEGIN TO SLOWLY DIMINISH THROUGH THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-311700- /O.NEW.KCLE.SC.Y.0011.120131T0836Z-120201T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 336 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BE 2 TO 4 FEET. WINDS WILL BECOME WEST TOWARD WEDNESDAY MORNING AND DIMINISH LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
5 follow-up statements
334 WHUS71 KCLE 311414 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 914 AM EST TUE JAN 31 2012 LEZ146>149-312215- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 914 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BE 2 TO 4 FEET. WINDS AND WAVES WILL INCREASE SLIGHTLY WEDNESDAY MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN BEGIN TO SLOWLY DIMINISH THROUGH THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-312215- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120201T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 914 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BE 2 TO 4 FEET. WINDS WILL BECOME WEST TOWARD WEDNESDAY MORNING AND DIMINISH LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
648 WHUS71 KCLE 312033 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EST TUE JAN 31 2012 LEZ146>149-010445- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 333 PM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BUILD FROM 2 TO 4 FEET THIS EVENING TO 3 TO 5 FEET TOWARD DAYBREAK WEDNESDAY. AFTER THE COLD FRONT PASSES WINDS WILL SHIFT TO THE WEST AND RANGE BETWEEN 10 AND 20 KNOTS. THE WEST WINDS WILL ALLOW WAVES TO RANGE BETWEEN 3 AND 5 FEET THROUGH WEDNESDAY EVENING. WAVES WILL SUBSIDE EARLY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-010445- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120201T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 333 PM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. WAVES WILL BE 1 TO 3 FEET. WINDS WILL BECOME WEST TOWARD WEDNESDAY MORNING AND DIMINISH LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
253 WHUS71 KCLE 010305 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EST TUE JAN 31 2012 LEZ142>145-010415- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-120201T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1005 PM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE NOT EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA OVERNIGHT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ146>149-011115- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 PM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 15 TO 25 KNOTS THROUGH THE OVERNIGHT HOURS. WAVES WILL CONTINUE AT 3 TO 5 FEET OVERNIGHT. AFTER THE COLD FRONT PASSES WINDS WILL SHIFT TO THE WEST AND RANGE BETWEEN 10 AND 20 KNOTS. THE WEST WINDS WILL ALLOW WAVES TO RANGE BETWEEN 3 AND 5 FEET THROUGH WEDNESDAY EVENING. WAVES WILL SUBSIDE EARLY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
661 WHUS71 KCLE 010822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 AM EST WED FEB 1 2012 LEZ146>149-011600- /O.CON.KCLE.SC.Y.0011.000000T0000Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 322 AM EST WED FEB 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS 15 TO 20 KNOTS EARLY THIS MORNING WILL SHIFT TO THE WEST WITH THE PASSAGE OF A COLD FRONT AND BEGIN TO DIMINISH. WAVES WILL CONTINUE TO BE 3 TO 5 FEET FOR MUCH OF TODAY...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
591 WHUS71 KCLE 012004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 304 PM EST WED FEB 1 2012 LEZ146>149-012115- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-120202T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 304 PM EST WED FEB 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CAN CANCELED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CONDITIONS. CONSEQUENTLY THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 12:46 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 31, 12:46 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1246 AM EST TUE JAN 31 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE CENTRAL LAKES TUESDAY NIGHT DRAGGING A COLD FRONT ACROSS THE AREA. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... STRONG WARM ADVECTION WILL CONTINUE OVER NORTHERN OHIO AND NW PA THROUGH THE REMAINDER OF THE NIGHT. TEMPERATURES DEFINITELY WILL NOT DIP THROUGH THE REST OF THE NIGHT. MOST LOCATIONS WILL WARM AT LEAST A COUPLE DEGREES WITH A FEW SPOTS AT OR NEAR 50 DEGREES AT SUNRISE. ONLY A FEW HIGH CLOUDS WILL DRIFT ACROSS THE REGION THROUGH THE NIGHT SO ADJUSTED SKY COVER TO SAY MOSTLY CLEAR/PARTLY CLOUDY. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... WILL BE IN THE WARM SECTOR TUESDAY WITH PLENTY OF SUNSHINE IN THE MORNING. WILL SEE INCREASING CLOUDS DURING THE AFTERNOON AHEAD OF NEXT FRONT. TWEAKED TEMPS DOWN A COUPLE OF DEGREES BECAUSE OF INCREASING CLOUDS...BUT TUESDAY HIGHS STILL WELL ABOVE NORMAL MODELS IN GOOD AGREEMENT ON THE TIMING OF THE NEXT SYSTEM. ALL THREE MODELS MOVE LOW PRESSURE SYSTEM ACROSS CENTRAL LAKES TUESDAY NIGHT...DRAGGING COLD FRONT ACROSS THE AREA. TEMPS AND THICKNESSES SUPPORT STRICTLY RAIN WITH THIS SYSTEM. RAIN SHOULD MOVE INTO NW OHIO TOWARD MIDNIGHT...THEN RAIN SHOULD EXIT SE PORTION OF AREA WEDNESDAY MORNING. MODELS MOVE LOW PRESSURE SYSTEM ACROSS THE OHIO VALLEY WEDNESDAY NIGHT INTO THURSDAY...BUT HIGH PRESSURE SHOULD KEEP ANY PRECIP SOUTH OF THE AREA. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LONG TERM BEGINS ON FRIDAY WITH LONG TERM MODELS SHOWING THE GENERAL FEATURES SOMEWHAT SIMILAR HOWEVER ENOUGH DIFFERENCES TO MAKE FOR HIGHER LEVELS OF DIMINISHING CONFIDENCE WITH TIME. MODELS BEGIN WITH A WEAK UPPER RIDGE OVER THE AREA WITH A SURFACE RIDGE ACROSS THE GREAT LAKES. TO OUR WEST...LOW PRESSURE WILL BE DEVELOPING OVER THE SOUTHERN PLAINS/NRN TX. MODELS DIFFER ON THE EVOLUTION OF THIS LOW AS IT MOVES NORTHEAST AS WELL AS THE ENERGY ALOFT MOVING EAST/SOUTHEAST OUT OF THE CENTRAL/NRN PLAINS THROUGH THE REMAINDER OF THE FORECAST PERIOD. BY SATURDAY MORNING THE GFS WINDS THE LOW UP INTO ERN KS/NE WHILE THE ECMWF TAKES IT THROUGH THE TN VALLEY...SPREADING MOISTURE INTO THE AREA AHEAD OF IT. SIDED WITH THE ECMWF AND INCREASED MOISTURE FROM THE SOUTH INTO THE AREA AND BROUGHT CHANCE POPS INTO THE SOUTHERN TIER. BY SUNDAY BOTH MODELS HAVE LOW PRESSURE NEAR THE AREA WITH MOISTURE EITHER OVER THE AREA OR MOVING IN SO JUST WENT WITH CHANCE POPS AND CLOUDS. NOT MUCH CHANGE FOR MONDAY WITH LOW PRESSURE AND MOISTURE STILL IN THE AREA. TEMPS ABOVE NORMAL. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... WARM FRONT IS NORTH OF THE AREA AND WINDS HAVE SHIFTED TO A MORE SOUTHWESTERLY COMPONENT. WIND SHEAR COULD BE A PROBLEM AS WINDS INCREASE FROM ABOUT 18 KNOTS TO 50 KNOTS AT ABOUT 1800 FEET. THIS SHOULD CONTINUE THROUGH MID DAY. CEILINGS SHOULD REMAIN MOSTLY CLEAR OVERNIGHT. SOME CIRRUS WILL GIVE SCATTERED CONDITIONS ACROSS THE AREA OVERNIGHT. EXPECTING SCATTERED CIRRUS TO GIVE WAY 10K FOOT CEILINGS DURING THE EVENING AND THEN DOWN TO 5K FEET. RAIN SHOULD MOVE IN TO THE WESTERN PORTIONS OF THE AREA AND THEN THE REST OF THE AREA AFTER THE 24 HOUR TAF PERIOD. .OUTLOOK...PERIODS OF NON-VFR CONDITIONS ARE POSSIBLE THROUGH WEDNESDAY...POSSIBLY CONTINUING INTO THURSDAY. && .MARINE... A WARM FRONT OVER CENTRAL OHIO WILL MOVE NORTHEAST ACROSS THE LAKE THROUGH TONIGHT. SOUTHERLY WINDS WILL INCREASE THIS EVENING AND EARLY TONIGHT ACROSS THE LAKE...THEN WINDS WILL BE PREDOMINATE FROM THE SOUTH THROUGH TUESDAY. LOW PRESSURE WILL MOVE ACROSS THE NORTHERN LAKES TUESDAY NIGHT...AND THE COLD FRONT EXTENDING FROM THE LOW WILL CROSS THE LAKE EARLY WEDNESDAY MORNING. WINDS WILL SHIFT FROM THE SOUTHWEST TO WEST BEHIND THE FRONT. WINDS ARE EXPECTED TO DIMINISH QUICKLY BEHIND THE FRONT ON WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE LAKE FOR THE SECOND HALF OF THE WEEK. THE BEST CHANCES SMALL CRAFT ADVISORY CONDITIONS WILL BE TUESDAY NIGHT FOR WINDS AHEAD OF THE COLD FRONT...THEN IMMEDIATELY AFTER THAT THROUGH AT LEAST MIDDAY WEDNESDAY AS WESTERLY WINDS INCREASE WAVES. SMALL CRAFT ADVISORY CONDITIONS WOULD LIKELY BE ENDED BY WEDNESDAY EVENING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...MULLEN SHORT TERM...DJB LONG TERM...TK AVIATION...LOMBARDY MARINE...ABE
Hazardous weather outlook, Jan 30, 4:29 AM EST, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 429 AM EST MON JAN 30 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-310930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 429 AM EST MON JAN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAINFALL WILL DEVELOP TUESDAY NIGHT AND CONTINUE INTO WEDNESDAY AS A COLD FRONT SWEEPS ACROSS THE REGION. RAINFALL AMOUNTS OF A QUARTER TO HALF AN INCH WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ANY ADDITIONAL RAIN ON THE ALREADY SATURATED SOILS WILL CAUSE WATER TO POND IN LOW LYING AND POOR DRAINAGE AREAS. EXPECT TO SEE RISES ON AREA CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-310930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 429 AM EST MON JAN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.